On the unique factorization problem

Ivan Chajda

Mathematica Slovaca (1976)

  • Volume: 26, Issue: 3, page 201-205
  • ISSN: 0232-0525

How to cite


Chajda, Ivan. "On the unique factorization problem." Mathematica Slovaca 26.3 (1976): 201-205. <http://eudml.org/doc/31510>.

author = {Chajda, Ivan},
journal = {Mathematica Slovaca},
language = {eng},
number = {3},
pages = {201-205},
publisher = {Mathematical Institute of the Slovak Academy of Sciences},
title = {On the unique factorization problem},
url = {http://eudml.org/doc/31510},
volume = {26},
year = {1976},

AU - Chajda, Ivan
TI - On the unique factorization problem
JO - Mathematica Slovaca
PY - 1976
PB - Mathematical Institute of the Slovak Academy of Sciences
VL - 26
IS - 3
SP - 201
EP - 205
LA - eng
UR - http://eudml.org/doc/31510
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.